# SDR 2003UALA00824

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 38,058 hours, 13,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER BOOST PUMP OVERRIDE CB POPS ON P6-4 PANEL.  WIRING DAMAGE IN THE RH WHEEL WELL AS A RESULT OF ELECTRICAL ARCING. THE EVENT OCCURRED DURING A "C" CHECK VISIT WHEN TECHNICIANS WERE PERFORMING A ROUTINE INSULATION RESISTANCE CHECK OF THE FUEL PUMP. ANALYSIS OF THE DAMAGE REVEALED THAT AN UNUSUALLY SHARP BEND IN THE HARNESS SERVICE LOOP DETERIORATED THE PROTECTIVE INSULATION. THE EXPOSED CONDUCTORS ARCED TO THE SURROUNDING STRUCTURE CAUSING SEVERAL WIRES TO BE DAMAGED. DAMAGED WIRING WAS REPAIRED AND/OR REPLACED.
